CIMS論文的天地

 

The asymptotic behavior of a single population model with space-limited and stage-structure

注意:本論文已在 Nonlinear Analysis: RealWorld Applications 6 (2005) 155 – 173發表
使用者請注明論文出處
Zhipeng Qiua,b, KaifaWang c
a.Department of Mathematics, University of Science and Technology of China, Heifei 230026, PRChina
b.Department of Applied Mathematics, Nanjing University of Science and Technology, Nanjing 210094, PRChina
c.Department of Mathematics, College of Medicine, Third Military Medical University, Chongqing 400038, PRChina

Abstract: In this paper, a single population model with space-limited and stage-structure is considered. Sufficient conditions for uniform persistence of the model are obtained by the theory of infinite dimensional dynamical systems. Then by applying the theory of Hopf bifurcation and the Browder fixed point theorem, sufficient conditions for the limit cycle of the model existing in small range and large range are, respectively, obtained.
Keywords: Space-limited; Stage-structure; Periodic solution

1瀏覽PDF格式全文需要使用軟件--Abode Acrobat(由于軟件較大并常見,我站不提供下載)

2、下載論文全文請點擊鼠標右鍵“另存為”或使用斷點續傳軟件下載(148KB)


本站收錄的本文作者的其他論文:

1、The Asymptotic Behavior of Flow Reactor Models with Two Nutrients

2、The analysis and regulation for the dynamics of a temperate bacteriophage model  

歡迎您參加討論,發表您對此論文及其研究領域的看法!
(請在發言時在標題中使用所點評的論文的題目或研究方向,這樣方便大家瀏覽!)

返回首頁 | CIMS論文 | 并行工程 | 虛擬制造 | 敏捷制造 | 其他論文 | 項目開發 | 學術資源 | 站內全文搜索 | 免費論文網站大全 |

line.gif (4535 字節)

為了更好的為大家服務,歡迎您參加本站的投票調查

>>>>參加更多投票調查請點擊!

本站永久域名:http://www.sqvswk.live歡迎訪問

注意:本站內容未經書面允許不得轉載

All rights reserved, all contents copyright 2000-2019
本站自2000年3月總網頁訪問量為
pk10开奖记录直播